MathSciNet Relay Station
MathSciNet bibliographic data
MR2646084 (2011h:46067) 46J15 (46B20 46B45 46E50)
Boyd, Christopher; Lassalle, Silvia Geometry and analytic boundaries of Marcinkiewicz sequence spaces. Q. J. Math. 61 (2010), no. 2, 183–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement